# SDR 2000UALA00337

- Difficulty date: June 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Aircraft time: 64,844 hours, 37,071 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833LB
- Condition: Failed
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CENTER CABIN INOPERATIVE.  *S/D*  OVERHEAD EMERGENCY LIGHT ASSEMBLY.  REPLACED OVERHEAD EMERGENCY LIGHT ASSEMBLY CENTER AISLE AT ROW 9, OPS GOOD.
